MAUDE Adverse Event Report: AMO UPPSALA AB HEALON DUET PRO; AID, SURGICAL, VISCOELASTIC

AMO UPPSALA AB HEALON DUET PRO; AID, SURGICAL, VISCOELASTIC
Model Number 10-2400-16
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that after injection of the healon5 pro a small particle of plastic was observed in the patient's left eye.Issue was notified during implantation or application.It was removed and there was no delay in procedure reported.No medical or surgical interventions reported.It was noted that patient's daily activities were not significantly affected.Patient is fully recovered post-op.No other information was provided.
 
Additional Manufacturer Narrative
Unknown, information not provided.If implanted, give date: not applicable as this is not an implantable device.  if explanted, give date: not applicable as this is not an implantable device.  phone number: +011(514)7810483.The healon 5 pro is not returned for evaluation.Therefore; a failure analysis of the complaint device cannot be completed.A review of the device lot history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
HEALON DUET PRO
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
AMO UPPSALA AB
rapsgatan 7
uppsala, uppsala län 754 5 0
SW  754 50
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14123818
Report Number3012236936-2022-01002
Device Sequence Number2427220
Product Code LZP
UDI-Device Identifier05050474651425
UDI-Public(01)05050474651425(17)220930(10)UJ31037
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number10-2400-16
Device Catalogue Number10240016
Device Lot NumberUJ31037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale